# SDR SWAA2024060497499

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,146 hours, 35,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE SMALL RECTANGULAR EXIT (LIGHTED) PLACARD ON OVER WING EXIT BROKEN OFF<[01] INSTALLED NEW LENS PER AMM 33-51-01 OPS CHECK GOOD
